I know this is a really old thread.... but I am having this same issue.
I ran out of the Solgar probiotic that I was taking, so I started taking another brand that an ND had given me a while back. The first time I tried it (a couple months ago), I ended up getting super sick for 2 weeks- diarrhea about a million times a day, everything I ate just went straight through me, totally undigested. I thought I narrowed it down to my digestive enzymes- I figured that I had become sensitized to something in them (we're doing all this gut healing for serious food allergies in DD and I). Never once thought it was the probiotics, but I stopped taking them just in case.
Well now I started taking them again, and same thing- 3rd day of taking them, the diarrhea just started.
They are Pharmax HLC High Potency caps. They are way stronger than the Solgar ones I was taking, but I'm not taking anywhere near the recommended dose (of 2 caps 2x per day)- I'm taking one, once per day.
Has anyone else had probiotics cause this kind of problem? Is it just too strong for me? Should I start splitting up the capsules, or just skip this brand altogether?